Jump to content

brethor9

Members
  • Posts

    704
  • Joined

  • Last visited

Posts posted by brethor9

  1. Thanks ladies! Katie I am so happy to hear from you also ? not glad that you are still struggling though.. hang in there girl! I would love those reference articles when you are feeling up to it.. have you come across anything mentioning pelvic surgeries etc affecting POTS. . I am so sure there is a correlation somehow and I need ammo for my docs ha ha

    Bren

     

  2. Hi Trish ?

    Thanks for replying! I also have EDS and mast cell illness. I have noticed everytime I had pelvic surgery that my symptoms would get worse but I eventually would pop back. I only have 1 remaining ovary that has another cyst on it and I do wonder if it is causing some hormonal upheaval. I also have endo... none of the docs think its related but I really wonder since it all hit at the same time... its so frustrating 

    Bren

  3. Hi All ? 

    I have suffered with Pots since 2008 and diagnosed and medicated in 2011 with Florinef. Just in the last month I have had a severe relapse which has bedridden me. I have been racking my brain trying to figure out what may be causing it. Most of my symptoms are similar to POTS but I have new ones like extreme muscle weakness, drowsiness like being tranqued, vertigo episodes etc.. I also have what I think may be pelvic congestion. I have tried upping my med doses and its not helping like it usually does. Has anyone had Florinef especially go from being positive to negatively affecting their POTS? 

     

  4. Hi all ?

    Haven't been on the forum in a long while dealing with other health issues. Long story short over the last several years I have had to have some pelvic surgeries. Have had almost everything removed except 1 ovary that keeps getting masses. My question is to other ladies who have had pelvic issues do you notice if it makes your POTS symptoms worse? Up until 3 weeks ago I was mostly functional and suddenly went into full relapse. . Docs cannot figure out why except I have another pelvic mass and swelling...they say they dont think it is hormonally related but I wonder?  Would appreciate any thoughts ?

    Bren

  5. Sorry I am adding to this thread late.. I have been off the forum for awhile.. I also have MCAS. . for me my specialists believe it was triggered by my Ehlers Danlos.. connective tissue disorder.. many of us POTSies have all 3 disorders as they travel together ?

  6. Hi all :)

    Just wanted to post this for any Canadian patients with Dysautonmia/POTS, Ehlers Danlos or Mast Cell Illness. I was at my autonomic specialist's for a recent follow-up and he advised me they are having an upcoming conference which will be delving into all of the above issues. They have quite a few speakers from different areas attending. It looks absolutely fabulous and it is definately about time Canada had something like this open to the actual patients. My specialist said they have made alot of headway into causes and effect of these illnesses and hopefully over the next several years we will see some advancement. If you want more information go to the ILC website at theilcfoundation.org :)

    Bren

  7. Thanks everyone for the well wishes! :) that is what I pretty much figured considering my initial onset of POTS etc was after a hysterectomy in 2008. I just wasn't sure if it was POTS acting up or the hyperthyroid....seems like no matter what meds I take the symptoms don't want to settle..... I feel some relief in knowing it is probably normal for us and will settle itself down again.

    Katybug sorry to hear you had to have neck surgery :( I hope you are on the upswing and managing ok :)

    I appreciate the advice and support from you all :)....hugs

    Bren

  8. Hi All :)

    Haven't been on the forum in awhile due to life being a little chaotic and trying to get my Graves Disease under control. I also just recently had to have abdominal surgery due to an Ovarian Cancer scare (thankfully I am ok :) but unfortunately my POTS has gotten completely out of control again :( I am still taking all of my regular medications, trying to get salt and stay hydrated but cannot seem to get on top of the symptoms..... has anyone else had surgery and had an increase in symptoms? did anything help? did your POTS eventually settle down again? I am hoping it is just because my system was so upset and pooling and swelling issues but who knows? This illness is so frustrating!! :(

    Thanks

    Bren

  9. yes I totally agree!! I have been suffering with severe symptoms since last December that got so bad I literally could not use my leg muscles from weakness. Most of my specialists kept saying oh its from POTS and the mast cell illness but no matter the treatment I just kept getting worse. Finally one of my doctors decided to run a thyroid panel and lo and behold I was diagnosed with hyperthyroid.... my numbers were so high I was days away from a thyroid storm which could have killed me! I just found out last week that I have full blown Graves Disease :( so yes pay close attention to your symptoms and if they are not normal for your normal push to have tests...you know your body!!! :)

    Bren

  10. yes I get this especially the lower extremities... they get really red, itchy and my legs ache like crazy....other times they get mottled and purple....my hands and arms are starting to do the same....I have so many other co-morbid illnesses ie MCAS/POTS/EDS and now Graves I can't tell which is responsible for it :(

    Bren

  11. I just got the call today and I have to say I am completely devastated and at the end of my rope emotionally can anyone explain to me about this illness and what to expect and what may have caused it? I already have MCAD/POTS/EDS....my symptoms that made my doctor test were severe pain and weakness in my muscles especially my legs, night sweats, headaches, sweats, nervousness, high/low BP, severe tachycardia.... ugggh

    Bren

  12. Hey Katybug :) .....I am having a love hate relationship with it like I do the Florinef :( unfortunately no matter what dose I take it causes really bad cramping and headaches....I suspect it is because it gets the little buggers even more worked up! I have tried it off an on a couple times now with the same results unfortunately :( its a great drug for some people but I guess it just doesn't like me ;) have you tried it yet?

    Bren

  13. I tried it too and it actually made my mast cell worse.....I actually had worse flushing and alot of sweating on it but I wonder if it could have been more of a filler issue....I would like to give it a go again sometime since the chromolyn sodium and I are not getting along well either :( hope you have better luck with the Quercetin :)

    Bren

  14. (Katybug I am the same as you).....before being diagnosed I was in stellar shape at a very healthy size 3...since battling POTS over the last 4 years I have gained atleast 40 pounds thanks to the florinef and beta blockers.....it has definately not helped with my symptoms....I am small framed and the joints are not liking it :( ......to be honest some days I feel worse than ever...so I really don't feel that weight factors much into it imho...although I also have MCAD and EDS so makes my case a little different ;)

    Bren

  15. I would love to go back to work. I miss the independence...had to finally stop in 2011 after struggling with severe symptoms for 5 years. I have other co-morbid illness ie mast cell and EDS so I fear my days of working a normal job may be over :( I think if I just had POTS to deal with I could have found a way to manage .... since I had worked in the medical field for many years I decided to take transcription to try and work from home ...... I am not letting this illness win ;)

  16. Thanks guys :) yeah I am definately thinking it's the beta......maybe the build up over time has just become too much for my mast cells.

    Katybug! :) we are having the exact same issues with the leg swelling.....for me it is all in my thighs....it is driving me bonkers because it has actually become painful :( I just found out I have some complex pelvic cysts and they are wondering if that could be causing some of the swelling issues.... it definately wouldnt be causing the breathing and cough issues though. I have never had real asthma issues and find it odd that someone could suddenly get asthma over a couple of months. I think I will look into a calcium channel blocker maybe..... please keep me posted about your leg swelling....hope you get some answers!! hugs

    Bren

  17. Hey everyone :)

    Over the last several weeks to a month I have been experiencing serious pain and swelling in my legs.....all tests have ruled out blood clots but no one can figure out what is causing the edema. Also at the same time I have developed a chronic unproductive cough, shortness of breath, muscle aches, etc....this all seemed to start around the time I started taking my beta more often..... all my docs don't think its related but I really wonder?? anyone have similar side effects??

    Thanks

    Bren

×
×
  • Create New...